MathSciNet Relay Station
MathSciNet bibliographic data
MR1943883 11J85 (32E30)
Roy, Damien Interpolation sur des perturbations d'ensembles produits. (French) [Interpolation on perturbations of product sets] Bull. Soc. Math. France 130 (2002), no. 3, 387–408.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement